Uti

The full form of UTI is urinary tract infection. It is a bacterial infection of the urinary tract, which includes the urethra, ureters, kidneys, and bladder. The symptoms are burning or pain on urination, frequent urination, fever, chills, cloudy urine, blood in urine, constant urge to pee, and pelvic pain. Antibiotics like Amoxycillin, Norfloxacin, and Ceftriaxone are used in the treatment.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My 7 year old daughter has repeated urine infections. How to clear it out?

Query: Hello doctor, My 7-year-old daughter has a urine infection. We have done a urine culture as well as regular analysis and found that there is an infection. She has had this problem for a long time. She has a bad habit of holding her urine for a long time until she can hold it no more. She also faces ...  Read Full »


Dr. Praveen Pushkar

Answer: Hello, Welcome to icliniq.com. Please answer a few questions- 1. From what age did she start having UTIs (urinary tract infections)? 2. How often does she get UTIs? 3. Does she have a fever now? 4. How is the general condition? Once this episode resolves, in my suggestion, she needs an ultrasound K...  Read Full »

Why are my UTI and urethral itching not improving with any antibiotics?

Query: Hello doctor, I am a 27-year-old male, and I used to have a recurrent UTI. For the past two months, my urethra is constantly itching. I did a kidney function test, and my uric acid was high. My urine culture test shows bacterial culture. I was prescribed antibiotics and antifungals, but nothing imp...  Read Full »


Dr. Samer Samer Juma Ali Altawil

Answer: Hi, Welcome to icliniq.com. Your description states that you have an infection that does not respond to antibiotics or antifungals. The reason is either the infection is in the prostate, or a proper antibiotic is not given. Antibiotics should be prescribed according to the organism's sensitivi...  Read Full »

What could cause persistent bruise in left groin?

Query: Hello doctor, I have three medical concerns that I think might be related. One is that I have soreness in my left armpit, another is that my left ankle has been swollen lately, and finally I have a one in circle ark that looks like a faded bruise in my left groin. There is no swelling associated ...  Read Full »


Dr. Penchilaprasad Kandikattu

Answer: Hello, Welcome to icliniq.com. Since when are you suffering from this condition? It may be reactive arthritis (Reiter's syndrome) in which urethritis or UTI (urinary tract infection) followed by joint swelling and rash. It may be associated with dry mouth and dry eyes. It may be a different entit...  Read Full »

I have been diagnosed with UTI with pain in the tip of the penis. What should I do?

Query: Hello doctor, Two months back, my doctor diagnosed me with UTI. I had symptoms such as frequent urge to urinate and pain in the penis while having intercourse. I was prescribed Orelox 200 mg, Canesten cream, Luliconazole and Mupirocin cream. It got better after that, but the pain has returned. Last...  Read Full »


Dr. Samer Samer Juma Ali Altawil

Answer: Hello, Welcome to icliniq.com. This seems to be prostatitis. It can be caused by sexual contact mostly. And treatment is with long-term antibiotics and alpha-blockers. I suggest you consult a specialist and take the following medicines with his or her consent. Tablet Ciprofloxacin 500 mg twice dai...  Read Full »

Should I get a bone marrow biopsy to rule out possible MPN?

Query: Hi doctor, I am a 49-year-old female who has chronic health problems going back for awhile. Originally, I was told I had lupus but now I am beginning to think it is something else. Nine months back, I consulted an orthopedic surgeon due to suspected necrosis in left hip, after an arthrogram was don...  Read Full »


Dr. Matías

Answer: Hello, Welcome to icliniq.com. I have checked your blood tests (attachment removed to protect patient identity) and read your complaints about your health. Apparently, you have a rheumatic disease. It does not seem to be lupus or rheumatoid arthritis at first sight according to the laboratory repo...  Read Full »

Does temporary dialysis prevent creatinine levels from increasing?

Query: Hi doctor,My 66 year old father suddenly got a high fever and in few days we discovered he has a urinary tract infection. He is a diabetic and on insulin. He is a very disciplined person when it comes to his health. He checked his creatinine levels early this year and it was in the normal range. Af...  Read Full »


Dr. Sandeep Varma

Answer: Hello, Welcome to icliniq.com. I am sorry to hear about your father. He is presently having a severe infection (sepsis) due to the urinary tract infection. There is an acid accumulation in the blood due to the infection. There is worsening of renal function as a result of stress to the body due to...  Read Full »

How many pus cells and RBCs can be present in urine in normal conditions?

Query: Hi doctor,My mother, 63 years old, is currently on the following medications: Tablet Eltroxin 50 for hypothyroid, tablet Olmezest 40, BP staying within 130 / 80 mm Hg, pulse 70 beats per minute most of the time, tablet Gemcal Plus daily, and tablet Lumia 60K once in a month for osteoarthritis of kne...  Read Full »


Dr. Saurabh Subhash Pandya

Answer: Hi, Welcome to icliniq.com. I understand your concern. Most of the reports are within normal limits (attachment removed to protect the patient’s identity). Minor variations can occur with normal time. Urine can have 5-6 (red blood cells) RBCs and 4-6 pus cells which is normal. Previous urine cultu...  Read Full »

The exterior walls of my vagina feels itchy, and I have urinary tract infection (UTI). Please help.

Query: Hi doctor, I have a UTI (urinary tract infection) and I am taking Amoxicillin. I think the antibiotics may have caused a yeast infection. I am unsure if that is what it is, if the issue is greater and if I should go to the ER based on my symptoms. The exterior part of my vagina feels swollen and itc...  Read Full »


Dr. Arpit Varshney

Answer: Hello, Welcome to icliniq.com. Yes, you are suffering from UTI (urinary tract infection). Your diagnosis is correct. However, you will need more than one antibiotic and more potent antibiotics for treatment. Which antibiotic is to be used is the decision of the examining doctor. Once your doctor e...  Read Full »

Is Amikacin a safer option to treat UTI while breastfeeding?

Query: Hello doctor,I am a 36 year old female. I am currently breast feeding. I am suffering from severe UTI since 20 days. My gynecologist suggested Ceftum, Citralka, and Urispas for three days. After taking the course I was fine for two days. But, after two days, the UTI symptoms came back, but not as se...  Read Full »


Dr. Shahil Khant

Answer: Hello, Welcome to icliniq.com. I have seen the reports sent by you (attachment removed to protect patient identity). You are suffering from a urinary tract infection with E.coli. Nitrofurantoin is the correct medicine, as per your urine culture report. As the infection is severe, your symptoms...  Read Full »

Why did the urine culture come negative when the urine analysis was positive?

Query: Hello doctor, I had acute kidney failure in the past, probably a couple of months ago, from a UTI and lithium toxicity. They cut me off all my medications, and when I got home from the hospital, the hospital gave me two doses of lithium instead of one dose of extended-release, which caused me to hav...  Read Full »


Dr. Sugreev Singh

Answer: Hi there, Welcome to icliniq.com. Thank you for writing, and I understand your concern. Actually, culture is more accurate than routine microscopic examination of urine. So we can consider it negative; if you do not have any symptoms of UTI (urinary tract infections), then you can stop antibiotics...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.